A veteran emergency department doctor in Australia said he was shocked by the adverse effects of a second jab of Pfizer’s Wuhan coronavirus (COVID-19) vaccine.
Dr. David Caldicott is an emergency doctor at Calvary Hospital in the Australian capital city of Canberra. When Australia began its coronavirus vaccine rollout, Caldicott was among the first people in the country to receive the jab. (Related: PLAGUE PROFITS: Pfizer executive admits the company wants to profit off vaccines and will soon raise prices.)
Caldicott claims he’s had more vaccines than most people in Australia. Besides completing his childhood immunizations, he also receives the flu vaccine every year. In addition, Caldicott is given various shots whenever he is deployed overseas as a member of a disaster response team.
Despite his extensive experience with vaccines, Caldicott said none of them have affected him quite like the second dose of the coronavirus vaccine developed by Pfizer and BioNTech.
“This is the most entertaining experience I’ve had post-vaccination so far … this was vigorous,” said Caldicott, who received his first dose in February. He described his experience with the first shot as fairly normal with no side effects of any kind. Then, things got interesting.
Listen to the March 31, 2021 episode of Situation Update, a special breaking news episode of the Health Ranger Report podcast by Mike Adams, the Health Ranger, as he talks about how the push to vaccinate entire populations is a massive money-laundering scheme designed to enrich pharmaceutical corporations like Pfizer.
Caldicott and many of his colleagues experienced severe side effects from Pfizer vaccine
On March 19, Caldicott received his second dose of the Pfizer vaccine precisely 21 days after his first jab. Several days later, Caldicott said that his arm felt sore, but he thought nothing of it as it is considered normal for any kind of vaccination.
Caldicott managed to work all day at the hospital without much trouble. But when evening came, Caldicott began to experience the vaccine’s side effects. He recalled feeling “a bit unpleasant” and generally uncomfortable. The next morning, he felt extremely exhausted.
“Saturday was a blankey and Netflix day,” he said. “I had plans for the weekend, but didn’t feel like executing on them, so stayed at home.”
Caldicott said he did not have a fever like other people who had received the same vaccine, but he did feel incredibly thirsty, tired and “a little nauseous.” The veteran emergency doctor said he was very surprised by the Pfizer vaccine’s “strong reaction” because he ordinarily does not feel exceptionally unpleasant after a jab.
According to Caldicott, he was not the only one who experienced adverse effects. “As an emergency doctor, you don’t want to look weak,” he said humorously. “I was very relieved to find out many of my colleagues were feeling the same thing … I’ve had colleagues of mine that have had to take time off work.”
According to the Therapeutic Goods Administration, the main regulatory body for drugs and medical devices in Australia, some of the common side effects of Pfizer’s COVID-19 vaccine are pain, redness and swelling at the injection site, tiredness, headaches, nausea, muscle pain, chills, fever and joint pain.
Caldicott recommends that people take the day off after getting the second dose of the Pfizer coronavirus vaccine, just in case they need time to deal with its side effects.
“It sounds like a bit of overkill,” said Caldicott. “Think about changing your shift or your jab, maybe give yourself a day to recover.”
Learn more about how different coronavirus vaccines affect people at Vaccines.news.
- Does getting vaccinated for Covid-19 make a woman infertile?
- Mass vaccination site in Colorado shut down after people experience adverse reactions from Johnson & Johnson vaccine
- Australian woman, 82, dies three hours after receiving first dose of Pfizer’s coronavirus vaccine
- Texas teen develops Guillain-Barre syndrome weeks after receiving first coronavirus vaccine dose